# SDR SIMA200720001

- Difficulty date: July 18, 2007
- Submitted: July 19, 2007
- Operation: Air carrier
- Aircraft: N839AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145653
- Aircraft time: 11,883 hours, 9,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 79628
- Condition: Failed
- Location: Emergency Light
- Part time: 9,665 hours, 8,166 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE PATH LIGHTING AT EXIT ROW WILL NOT ILLUMINATE.  REMOVED AND REPLACED BATTERY PACK IAW EMB AMM 33-50-04.  OPERATIONAL CHECK GOOD, RETURNED AIRCRAFT TO SERVICE.
